# SDR CA030606006

- Difficulty date: May 30, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Cndair CL600*
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Piccolo Tube
- Part number: 600800398
- Condition: Mismarked
- Location: Piccolo Tube
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE CARRYING OUT SB 600-0718 INSPECTION OF PICOLO TUBES AND DUCTS FOR CORRECT ALIGNMENT IT WAS FOUND THAT THE RT OUTBOARD PICCOLO TUBE BLEED HOLES WERE IMPROPERLY POSITIONED AS IDENTIFIED IN THE SB. THE PICCOLO TUBE WAS REMOVED AND IT WAS FOUND THAT THE TUBE HAD BEEN MANUFACTURED FOR A LT INSTALLATION AND IDENTIFIED AS A RT TUBE BY PART NUMBER AND ORINTATION LABLE. A CORRECTLY IDENTIFIED & MANUFACTURED TUBE WAS INSTALLED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
